I got off the Depo shot in August because of all of the weird side effects and because I found out that it could potentially cause an early chemical miscarriage. Well my periods started back almost immediately but now they last for a month or two months at a time! Does anyone know how to regulate them when this happens? I don't want to take anymore hormonal forms of birth control. Someone said to take 4 ibuprophen every 8 hours until it stopped. I tried that and it did seem to slow it down but then when I quit taking the ibuprophen it came back heavy again. Any suggestions would help. Thanks!
I was on the depo shot for 6 months and had my period straight thru. Finally I got tired of it and switched to the patch. Within the next 2 days my bleeding stopped. That just gives you something to think about.
Ive been on the depo since december 05. Im now in june just about to end my time with it as its caused me weight gain..15 kgs, lotsa pimples and made me feel depressed. Ive had no periods either unless it was 'running' out and then at one stage i had my period for 2 weeks, i wasnt going to get the depo at that stage, but i went and got it and the day after i got it, my period just stoped. So im not looking forward to not getting it and im really really hoping the same thing doesnt happen!
Yes, it's best to keep off the hormones when you are bleeding like this.
Taking so much ibuprofen is not recommended as it can cause stomach ulceration and you are taking too many. There are other things that may help such as mefanemic acid but I think you will need a prescription for those.
I would contact your Dr or Nurse for advice. Good luck
The best thing to do is let the depo wear off and don't go on any other hormone birth control. I was on depo for a year but my period stopped while on it. When my last shot was wearing off my period was coming like every week till it started to spread out to once a month. I didn't go on any hormone bc(I have the pargard IUD) and it was about 4 months after the depo that everything went back to normal.
Location: Fuck this website, trying to delete account
Re: After the Depo shot my period won't stop!
I'm probably an exception, but I was on depo for five years and I LOVED it. I had no side effects and no periods. It has been almost a year since I have been off the shot, and I didn't have a period until I went on the pill. I think depo does different stuff to different people, but maybe try a pill for just one pack and see if that doesn't help.